# SDR UIEA2023060400558

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,720 hours, 16,540 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Windshield Wiper
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WIPER BLADE WORN( REMOVED AND REPLACED F/O WIPER BLADE AS PER B767 AMM 30-42-03. OPS CHECK OK )
